# SDR SWIA202055207

- Difficulty date: October 22, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 42,111 hours, 31,503 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spring
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD FLAP INBOARD HINGE ARM, ACTUATOR SPRING HAS SIGNS OF CORROSION.  C-CHECK RO 1/5/2021.  REMOVED RIGHT WING OUTBOARD FLAP INBOARD HINGE ARM ACTUATOR SPRING, REF CRJ 700 AMM TASK 57-54-02-000-803 (CONFIG A01) D1 A THROUGH E AND REPLACED ACTUATOR SPRING, REF CRJ 700 AMM TASK 57--54-02-400-803 (CONFIG A01) STEP B. 1 THROUGH 6.
